# SDR C2XA06CL098

- Difficulty date: December 14, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- Aircraft time: 12,739 hours, 9,796 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 1170C000004
- Part serial: 00609
- Condition: Stuck
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2917 - THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON CLIMB.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE NOSE GEAR NOT FULLY EXTENDING.  THE NOSE GEAR WAS REPACKED AND THE SLIDE TUBE UPPER CAM WAS REPLACED.  OPERATIONAL CHECKS WERE GOOD.
